MathSciNet Relay Station
MathSciNet bibliographic data
MR1840099 (2002e:35015) 35A27 (35J10 35P05 35S05 81Q20)
Zworski, Maciej A remark on a paper of E. B Davies: "Semi-classical states for non-self-adjoint Schrödinger operators'' [Comm. Math. Phys. 200 (1999), no. 1, 35–41; MR1671904 (99m:34197)]. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2955–2957.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement